# SDR SWAA2022081641225

- Difficulty date: August 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 72,149 hours, 42,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9 A/C LEFT LIGHT COVER MISSING BULLNOSE AISLE EMERG LIGHT LENS. / [01] OK TO CONTINUE ON MEL 25-10-01 AUTHORIZATION 81456;[02] R&R ROW 9 A/C LEFT EMER. AREA LIGHT ASSY PER AMM 33-51-03 OPS CHECK GOOD CLEARS MEL
